|nausea and vomiting
Jan 22, 2001
nausea and vomiting seem to go hand in hand, but how come sometimes i get so nauseous and i dont throw up. i was wondering if making myself throw up would make me feel less nauseated, and why i dont always throw up when i feel nauseous
Response from Dr. Henry
You don't mention what your HIV situation is and what meds you are on or what seems to aggravate your nausea. We often can minimize nausea by how the meds are taken with foods or use different meds which can minimize nausea in some settings (for example Marinol to stimulate appetite or Reglan to fight nausea). Your doc should work with you to find out the cause and how to deal with it best for you. KH
Keith Henry, M.D.
Ritonavir sensitivity w/Kaletra
stopped kaletra,ziagen,D4t -still experiencing side effects
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.